MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number ESBF3214C103E
Medical Device Problem Codes Device Damaged by Another Device (2915); Material Twisted/Bent (2981); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an index endovascular procedure to treat a 45 mm abdominal aortic aneurysm, an endurant ii/iis stent graft system (esbf3214c103e with etlw1616c93e and etlw1620c93e) was implanted successfully and endo-anchors were then deployed.Five endo-anchors were implanted successfully; however, during deployment of the sixth endo-anchor, the anchor was reported to not be engaged with the graft fabric or arterial wall when deployed.The endo-anchor migrated above the suprarenal stents of esbf3214c103e.The physician removed the endo-anchor delivery system, inserted the dilator of a 16 fr sheath, and advanced the 16 fr sheath proximal to the suprarenal stents of esbf3214c103e over a stiff 0.035-inch guidewire, then removed the dilator.A goose-neck style snare was inserted to attempt to snare the unfixed endo-anchor.During this maneuver the 16 fr sheath and snare were pulled down into the graft, after which the snare became tangled with the suprarenal stents of esbf3214c103e.The physician attempted unsuccessfully to free the snare and then converted to an open surgical repair of the abdominal aneurysm.The esbf3214c103e, etlw1616c93e, etlw1620c93e, and sa-85 endo-anchors were explanted and replaced with a surgical aortic graft from another manufacturer.The physician attributed the event to user error.The patient was reported alive with no injury and no symptoms or complications.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDURANT IIS BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24881295
Report Number9612164-2026-01948
Device Sequence Number13220192
Product Code MIH
UDI-Device Identifier00643169439962
UDI-Public(01)00643169439962(17)271208
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberESBF3214C103E
Device Catalogue NumberESBF3214C103E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Initial Report FDA Received Date04/15/2026
Date Device Manufactured12/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale